My feed
Premium

Please
or
to access all these features

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention.

Women's health

Cerelle causing anger/mood swings?

0 replies

Eileen101 · 11/12/2021 18:56

Has anyone found themselves a lot more short tempered on cerelle than any other brand of pill?
I've always been on microgynon previously, but have been taking cerelle for about 3/4 months as I'm still breastfeeding my youngest.
I know mood swings can be a side effect, but would you call short tempered-ness a mood swing? I feel like I'm always snapping in the morning :( I've previously always been quite level headed previously. I can't work out whether it's the pill or whether I'm just a bit tired and overwhelmed in general...

OP posts:
Report
Please create an account

To comment on this thread you need to create a Mumsnet account.